# SDR WTAA970069

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Selector
- Part number: DN1076ZMK4
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SFO - NOSE GEAR DOWNLOCK CYCLED THREE TIMES PRIOR TO RETRACTION.  MAINTENANCE REPLACED LANDING GEAR SELECTOR.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
